# SDR CALA2011101900673

- Difficulty date: October 19, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 43,788 hours, 7,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 16249
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE PATH LIGHTS AT ROWS 31-38 AND R RT OVERHEAD CEILING LIGHTS INOP.  FAILED 15 MINUTE TIME CHECK.  FAILED TWICE. REPLACED BATTERY PACK AND CHARGER M6760.BATTERY PACK P/N D717- 01-100 S/N 97906, CHARGER P/N D717-02-030 S/N 16249 REMOVED.  OPS CHECK OK.
